# SDR QXEA2011110701144

- Difficulty date: November 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DOWN FOR C-CHECK.  CORROSION FOUND A RT INBD SEAT TRACK BETWEEN PILOTS BULKHEAD AND FS 70.5.   BLENDED OUT CORROSION IAW SRM 51-21-00, FOUND WITHIN LIMITS SRM 53-20-49-02.
